MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MICRO 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MICRO 6/CART 180/BOX; CLIP, IMPLANTABLE
Model Number IPN028174
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During ligation of abdominal flap vessels and pedicle the clips lacerated the vessel.This happened several times during the procedure.The clips cartridges were then changed to cartridges from a new batch and the problem did not repeat.The patient subsequently developed a large haematoma and the case took 2 hours longer than scheduled.There were 5 defective cartridges involved in the event.All 6 clips from each cartridge were used.Medical intervention: vessels had to be tied and diathermied, slowing the procedure down as surgeons tried to manage the bleeding.
 
Additional Manufacturer Narrative
Qn#: (b)(4).The device history review for the product horizon ti micro 6/cart 180/box lot# 73j2000835.Investigation did not show issues related to the complaint.

Brand Name
HORIZON TI MICRO 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key14982208
Report Number3003898360-2022-00274
Device Sequence Number5035325
Product Code FZP
UDI-Device Identifier34026704624844
UDI-Public34026704624844
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2025
Device Model NumberIPN028174
Device Catalogue Number005200
Device Lot Number73J2000835
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown